Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
162 Doctors are Online

On Restyl for sleep due to depression of being jobless. How can I improve my mental strength?

I am N Suresh here , aged 49 and started to take RESTYL 1 MG for sleep.I have given up drinks not in full but atleast 90%.I have been jobless for nearly 15 months which have made me to take the above referred medicine.Kindly advise how to overcome from this otherwise I am very strong and active also.Please save me and to get mental strenth for which i will be very much grateful to u for ever.
Asked On : Mon, 22 Oct 2012
Answers:  2 Views:  34
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
Mr. Naresh,
Please don"t take any med. on your own.Pl. take advise from psychiatrist YOU have depression no doubt but needs proper evaluation (interview)You will get relief to some extent with antidepressant
Answered: Mon, 22 Oct 2012
I find this answer helpful
Psychiatrist Dr. Gourav Monga's  Response

welcome to health care magic

If you can give more details about your problem, i can guide you better. However, don't self-medicate yourself. Consult a psychiatrist for proper management of your problem. Besides medication, you can have psychotherapy sessions and various relaxation techniques like yoga, meditation or deep breathing.

Good Luck

Answered: Mon, 22 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor